# SDR AALA201905199015

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 8,391 hours, 3,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DOOR 1L EVAC SLIDE FELL OUT OF ITS COVER AND ONTO THE JETBRIDGE AS DOOR 1L WAS OPENED. NO SLIDE DEPLOYMENT. MAINTENANCE REINSTALLED SLIDE IAW AMM 25-66-01. SLIDE REPACK ONLY.
